# SDR FDEA202008302447

- Difficulty date: August 30, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB118713
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE, PER WIP EA NR 8-5710-T0356192 P1 STEP NR 2, FOUND CRACK INDICATION WITH HFEC APPROXIMATELY .25" IN LENGTH OF FORMER AT XOS 643, EMANATING FROM RADIUS TO FASTENER HOLE AREA ACCESSIBLE AFTER TRIMOUT OF CRACKED INBOARD FLANGE.  REPAIRED LEFT WING LEADING EDGE FORMER AT XOS 643, IAW EA NR: 8-5710-T0356192.  MAJOR REPAIR
